1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Bruising

Discussion in 'Type 1 Diabetes' started by susan96, Mar 20, 2016.

  1. susan96

    susan96 Type 1 · Member

    Messages:
    15
    Likes Received:
    2
    Trophy Points:
    23
    Everytime I take my insulin in my stomach it automatically bruises does this happen to anyone else ? I am at my wits end with it
     
  2. Mep

    Mep Type 2 · Well-Known Member

    Messages:
    1,461
    Likes Received:
    906
    Trophy Points:
    173
    yes sometimes I get bruises... my stomach has a lot of injection marks on it at the moment.
     
  3. Robinredbreast

    Robinredbreast Type 1 · Oracle

    Messages:
    18,448
    Likes Received:
    27,587
    Trophy Points:
    298
    Hi, sometimes I get bruises, but could you use a different area, to give the stomach a rest and also have a word with your DSN about it.
    Good luck RRB
     
    • Agree Agree x 1
  4. Deanuz

    Deanuz Type 1 · Member

    Messages:
    22
    Likes Received:
    15
    Trophy Points:
    23
    Sometimes my stomach is a bruise haha
     
  5. chloegeek

    chloegeek Type 1 · Well-Known Member

    Messages:
    72
    Likes Received:
    107
    Trophy Points:
    73
    My stomach used to bruise rather often. I don't know if this works for anyone else but it definitely helps me?

    I tend to try and squeeze a little tummy fat together in the place where I'm injecting, for some reason this really seems to help with bruising, pain and just seems more comfortable?

    Like so:
    [​IMG]

    I dunno! You may already be doing this, but I wasn't at first and I realised that it was silly not to ;)

    My endo may have told me to do it, but I clearly forgot pretty quickly as I was a bit overwhelmed.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook